# SDR SWIA202156875

- Difficulty date: January 29, 2021
- Submitted: March 11, 2021
- Operation: Air carrier
- Aircraft: N962SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7859
- Aircraft time: 42,353 hours, 36,292 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Housing
- Condition: Chafed
- Location: Crgo Door Handle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* CARGO DOOR Â€“ HANDLE HOUSING CHAFED.   (C-CHECK) RO 3/10/2021    REMOVED AND REPLACED CARGO DOOR HANDLE HOUSING REF CRJ 200 SRM 51-42-21 AND DWG CC670-38702 REV. -D. COMPLIED WITH 51-900-1003-SKY.  ALL CHECKS GOOD
